I have been taking armour thyroid for 8 weeks.
Can armour thyroid cause a bad taste in the mouth?
Question posted by kay Watts on 23 Jan 2011
Last updated on 4 May 2012 by SBerk
I have a bad taste in my mouth when I take it and my friend has told me she did too. She switched to a different brand and the taste went away. I have not yet switched, I am dealing with it right now.
In response to another person's answer, it has nothing to do with holding the medication in mouth. The taste arises maybe an hour or so after taking the medication. It is not overwhelming so some people may not notice it, but enough to be bothersome to those who are sensitive enough to notice.
I don't personally know of anyone who has taken Armour Thyroid but none of the reviews mention anything about a bad taste. Is it a particular brand which causes this bad taste for you?
- Armour Thyroid uses and safety info
- Armour Thyroid information for Healthcare Professionals (includes dosage details)
- Side effects of Armour Thyroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.